# SDR IPXA201310180636

- Difficulty date: October 1, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 22,007 hours, 13,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5315
- Condition: Worn
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-8, MAIN CABIN FLOORBEAM BS 879 FROM RBL 25 TO LBL 25 HAS SEVERAL WORN AREAS ON UPPER SURFACE, BLENDED WORN AREAS, ALODINE, AND PRIMED.
